References

  1. Anderson G. D., Vamanamurthy M. K., Vuorinen M. Generalized convexity and inequalities. J. Math. Anal. Appl. 2007, 335, 1294-1308.
  2. Angulo H., Gimenez J., Moros A. M., Nikodem K. On strongly $h$-convex functions. Ann. Funct. Anal. 2011, 2, 87-93.
  3. Cristescu G., Lupsa L. Non-connected Convexities and Applications, Kluwer Academic Publisher, Dordrechet, Holland, 2002.
  4. Hermite C. Sur deux limites d'une integrale definie. Mathesis 1883, 3, 82-83.
  5. Hadamard J. Etude sur les proprietes des fonctions entieres e.t en particulier dune fonction consideree par Riemann. J. Math. Pure Appl. 1893, 58, 171-215.
  6. Iscan I. Hermite-Hadamard type inequalities for harmonically convex functions. Hacet. J. Math. Stat. 2014, 43 (6), 935-942.
  7. Merentes N., Nikodem K. Remarks on strongly convex functions. Aequationes Math. 2010, 80 (1-2), 193-199.
  8. Nikodem K., Pales Z. Characterizations of inner product spaces by strongly convex functions. Banach J. Math. Anal. 2011, 5 (1), 83-87.
  9. Niculescu C. P., Persson L. E. Convex Functions and Their Applications, Springer-Verlag, New York, 2018.
  10. Noor M. A., Noor K. I., Iftikhar S. Nonconvex functions and integral inequalities. Punjab Univ. J. Math. (Lahore) 2015, 47 (2), 19-27.
  11. Noor M. A., Noor K. I., Iftikhar S. Hermite-Hadamard inequalities for harmonic nonconvex functions. MAGNT Research Report 2016, 4 (1), 24-40.
  12. Noor M. A., Noor K. I., Iftikhar S. Integral inequalities for differentiable $p$-harmonic convex functions. Filomat 2017, 31 (20),6575-6584.
  13. Noor M. A., Noor K. I., Iftikhar S. Newton's Inequalities for $p$-harmonic convex functions. Honam Math. J. 2018, 40 (2), 239-250. doi: 10.5831/HMJ.2018.40.2.239
  14. Noor M. A., Noor K. I., Iftikhar S. Integral inequalities for differentiable relative harmonic preinvex functions. TWMS J. Pure Appl. Math. 2016, 7 (1), 3-19.
  15. Noor M. A., Noor K. I., Iftikhar S. Hermite-Hadamard inequalities for strongly harmonic convex functions. J. Inequal. Spec. Funct. 2016, 7 (3), 99-113.
  16. Noor M. A., Noor K. I., Iftikhar S., Awan M. U. Strongly generalized harmonic convex functions and integral inequalities. J. Math. Anal. 2016, 7 (3), 66-77.
  17. Noor M. A., Noor K. I., Iftikhar S. Inequalities via strongly $p$-harmonic $\log$-convex functions. J. Nonlinear Func. Anal. 2017, 2017, 1-14. doi: 10.23952/jnfa.2017.20
  18. Noor M. A., Noor K. I., Iftikhar S. Relative strongly harmonic convex functions and their characterizations. J. Nonlinear Sci. Appl. 2018. 11(9), 1070-1076. doi: 10.22436/jnsa.011.09.05
  19. Noor M.A., Noor K.I., Iftikhar S. Integral inequalities via strongly beta-convex functions. Proceedings of IAM 2017, 6 (2), 173-185.
  20. Bin-Mohsin B., Awan M. U., Noor M. A., Noor K. I., Iftikhar S., Khan A. G. Generalized beta-convex functions and integral inequalities. Int. J. Anal. Appl. 2017, 14 (2), 180-192.
  21. Noor M.A., Noor K.I., Iftikhar S. Harmonic beta-convex functions involving hypergeometric functions. Publ. Inst. Math. (Beograd) (N.S.) 2018, 104 (118), 241-249. doi: 10.2298/PIM1818241N
  22. Noor M.A., Noor K.I., Iftikhar S. Inequalities via strongly $(p,h)$-harmonic convex functions. TWMS J. Appl. Eng. Math. 2019. Accepted.
  23. Pecaric J., Proschan F., Tong Y. L. Convex Functions, Partial Orderings and Statistical Applications. Acdemic Press, New york, 1992.
  24. Polyak B. T. Existence theorems and convergence of minimizing sequences in extremum problems with restictions. Soviet Math. Dokl. 1966, 7, 72-75.
  25. Varosanec S. On $h$-convexity. J. Math. Anal. Appl. 2007, 326 (1), 303-311.
  26. Vial J. P. Strong convexity of sets and functions. J. Math. Economy. 1982, 9, 187-205.
  27. Vial J. P. Strong and weak convexity of sets and functions. Math. Oper. Res. 1983, 8, 231-259.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.